| Model Number |
APS II SHVR HANDP,FT-SWCH CNTRL |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: this is a conversion from (b)(6) line number: 293942.An customer update was received which made a repair to a complaint.The customer stated the device becomes hot and does not work properly.The reported event was confirmed.The service evaluation revealed a short circuit in the motor along with a worn cable and corrosion at the soak cap.
Event or Problem Description
This is a conversion from (b)(6) line number: 293942.An customer update was received which made a repair to a complaint.The customer stated the device becomes hot and does not work properly.There was no harm or adverse event for patient, operator or third party reported by the customer.